# SDR CA140307002

- Difficulty date: February 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 637 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Wheel
- Part number: 350A37128901
- Condition: Loose
- Location: Transmission
- Part time: 685 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING POWER APPLICATION, PILOT NOTICED AN ERRATIC READING ON THE MAIN ROTOR RPM GAUGE.  ON FINAL APPROACH THE LOW ROTOR WARNING SYS ACTIVATED, ALARM IN HEADSET, HOWEVER, THE ROTOR RPM WHERE CORRECT.  INVESTIGATION IN CONJUNCTION WITH MFG REVEALED THAT THE 6 BOLTS RETAINING THE MAST BEARING, WHICH IN TURN RETAIN THE PHONIC WHEEL IN PLACE WERE LOOSE AND NOT AT SPECIFIED TORQUE, CAUSING THE PHONIC WHEEL TO SPIN AND TRANSMIT FALSE INFORMATION TO THE SENSOR.
